# SDR UPS02637961

- Difficulty date: March 27, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Linkage
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP COMPRESSOR STALL ON T/O AFTER V1.  ALL ENGINE INDICATIONS NORMAL UNTIL IDLE POWER DESCENT.  THEN NUMBER 2 ENGINE VIBRATION SHOWED 4.4 - 4.8 UNITS.  FOUND 5TH STAGE VSV LEVER ARM BROKEN OFF AT APPROX 7 O'CLOCK POSITION.  REMOVED AND REPLACED RT ENGINE PER TC 6002 AND 6001 REF ENG OPS CHECKS AND LEAK CHECK NORMAL.  PN OFF CF6- 80C2B6F609, SN OFF 704924.  AC DOWNGRADED TO NON-ETOPS DUE TO RT ENGINE CHANGE.
